MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 1.5 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 1.5 MM; DENTAL IMPLANT
Model Number 2120
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight not provided.
 
Event or Problem Description
It was reported that at the time of implant placement, the healing screw was unable to be seated on the implant and therefore the implant was removed and a new implant was placed.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The product was returned for investigation.The reported event was confirmed.The coob is non-verifiable as the condition of the packaging when it was delivered is unknown / non-verifiable.Based on the evaluation, the device malfunction did occur.However, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported device that could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the product was within specifications and likely conforming when it left zimmer biomet.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be identified.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
IMPL TWIST MP-1 3.75 MM 1 1.5 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15188084
Report Number0002023141-2022-01986
Device Sequence Number5602743
Product Code DZE
UDI-Device Identifier00889024013261
UDI-Public(01)00889024013261(17)260615(10)2021050427
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2026
Device Model Number2120
Device Catalogue Number2120
Device Lot Number2021050427
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date01/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale